LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Pulse rate slow sometimes!!

 - UBBFriend: Email this page to someone!    
Author Topic: Pulse rate slow sometimes!!
Lyme girl
Junior Member
Member # 51402

Icon 1 posted      Profile for Lyme girl   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi! I'm from Romania so please excuse me if i do grammatical mistakes.

I discovered I have Lyme 7 months ago. I am at roud 2 of abx, ciprofloxacina doxicilina and tinizil. In the first roud my pulse and my blood pressure were high, about 15/9 and 140 pulse.

Now I have high pulse in the mornings, 130, I take beta blocants, and in the rest of the day my pulse is 88-100, sometimes just go down in 43 or 50 but that happens 2-3 time per day.

My LD doctor says that is due to the toxicity of killing spirochetes.

Anyone has something like that?
I am scared. REALLY scared.
I have done an EKG, a Holter monitor, enzimes of the heart, eco heart. This test were fine.
I don't know what to do next. I'm very anxious, I have panic attacks all the time.

Hope somebody will read this.

Posts: 1 | From Romania | Registered: May 2018  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi there!! Welcome!!

I would just keep monitoring it and see if you can get a doctor to verify it.

You may be referring to a Jarisch-Herxheimer response ..what we call a "herx."

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94843 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
Told you I was sick
LymeNet Contributor
Member # 35068

Icon 1 posted      Profile for Told you I was sick     Send New Private Message       Edit/Delete Post   Reply With Quote 
Lyme girl-

You are not alone. Cardiac issues are common with Lyme and other tick-borne diseases.

Like you, I have had a longstanding history of heart rate and blood pressure troubles due to tbd. Such issues are oftentimes due to autonomic dysfunction of the nervous system (caused by the tbd). Tilt-table testing and blood tests for catecholamines are two ways that can be used to further assess the extent of system involvement.

Without my beta blocker and cholinesterase inhibitor, I would be in a chronic state of tachycardia. These medications have helped to keep me relatively stable. Depending on stress to my nervous system -be it due to any physical exertion, too much food intake, heat or fevers, etc.- my heart rate can still be inappropriately fast. However, these bandaids help to keep me out of the ER and hospital which is a major plus. Similarly as you mentioned, even prior to my being on these medications, I experienced some periods of bradycardia (usually when I am too underweight due to the illness; which is no longer the case).

Of course, the best approach for trying to eliminate the awful cardiac symptoms is by treating the underlying cause: your tick-borne disease(s). However, sometimes people whose tbd is not caught and treated early go on to develop system damage, and, at that point, a bandaid approach is the best that can be done (even if other treatment is still being tried).

Please just know that as horrible as these symptoms are...you are not isolated in experiencing them. The most severe of cardiac complications usually occur when one’s heart or its surrounding structures become inflamed, weakened, etc., or, if your rhythm becomes so erratic that you develop a malignant arrhythmia like ventricular tachycardia or a-fibrillation. That said, the best thing that you can do for yourself is to find a very good and Lyme-aware cardiologist who can monitor you -EKG’s, Echo’s, etc.- closely and frequently.

Best to you, Lymenet newbie.

Told you...

Posts: 315 | From Negative (-) to positive (+) | Registered: Nov 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.